Translator Disclaimer
September/October 2017 Analyticity of semigroups generated by higher order elliptic operators in spaces of bounded functions on $C^{1}$ domains
Takuya Suzuki
Adv. Differential Equations 22(9/10): 593-620 (September/October 2017). DOI: 10.57262/ade/1495850455

Abstract

This paper shows the analyticity of semigroups generated by higher order divergence type elliptic operators in $L^{\infty}$ spaces in $C^{1}$ domains which may be unbounded. For this purpose, we establish resolvent estimates in $L^{\infty}$ spaces by a contradiction argument based on a blow-up method. Our results yield the $L^{\infty}$ analyticity of solutions of parabolic equations for $C^{1}$ domains.

Citation

Download Citation

Takuya Suzuki. "Analyticity of semigroups generated by higher order elliptic operators in spaces of bounded functions on $C^{1}$ domains." Adv. Differential Equations 22 (9/10) 593 - 620, September/October 2017. https://doi.org/10.57262/ade/1495850455

Information

Published: September/October 2017
First available in Project Euclid: 27 May 2017

zbMATH: 1380.35079
MathSciNet: MR3656488
Digital Object Identifier: 10.57262/ade/1495850455

Subjects:
Primary: 35J40

Rights: Copyright © 2017 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 9/10 • September/October 2017
Back to Top